Lost All My Hair Within 6 Months Help Me | HairLossTalk Forums

Lost All My Hair Within 6 Months Help Me

Discussion in 'Success Stories' started by wolfe1457, Sep 2, 2018.

  1. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I started using Minoxidil last year around June 2017 and used 2 bottles for 4 months not regularly stopped using it from NOV 2017, after reading some sh*t posts, stopped using Minoxidil and corrected my diet by eating healthy stuff , but today i compared before and after PICS and it's shocking, i lost most hair.. i'm taking finasteride or anything at that time only Minoxidil that's it

    Before

    https://imgur.com/a/1APdaby

    After

    https://imgur.com/a/kDROQSE


    one more before Pic


    https://imgur.com/a/Qzobost
     
    #1 wolfe1457, Sep 2, 2018
    Last edited: Sep 2, 2018
  2. Yakitori

    Yakitori Experienced Member My Regimen

    Joined:
    Mar 30, 2018
    Messages:
    560
    Likes Received:
    170
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Upload on imgur or something and share the link.
     
  3. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Not able to do it says

    In order to prevent spam, certain functionalities are restricted for new members. As you become a more established community participant, these restrictions will be slowly lifted.
     
  4. Yakitori

    Yakitori Experienced Member My Regimen

    Joined:
    Mar 30, 2018
    Messages:
    560
    Likes Received:
    170
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Link it while separating some of the the letters(including the .com) so it doesn't translate into a link.
     
  5. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
  6. Yakitori

    Yakitori Experienced Member My Regimen

    Joined:
    Mar 30, 2018
    Messages:
    560
    Likes Received:
    170
    Dislikes Received:
    10
    My Regimen:
    My Regimen
    My Regimen
    Did your hair improve when you were on minoxidil?
     
  7. recedingornot87

    recedingornot87 Senior Member My Regimen

    Joined:
    Aug 20, 2017
    Messages:
    1,170
    Likes Received:
    380
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Hey, the lighting there could make the loss seem worse than it is but yeah you definately did lose hair. Using only minoxidil with advanced diffused thinning is a bad idea. I reccomend trying either finasteride or dutasteride with it and if you do get sides you can always get off of it. Keep in mind theres a better chance that finasteride doesnt work than there is of you getting sides from it. Goodluck!
     
  8. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen

    one more with better light


    https://imgur.com/a/Qzobost
     
  9. recedingornot87

    recedingornot87 Senior Member My Regimen

    Joined:
    Aug 20, 2017
    Messages:
    1,170
    Likes Received:
    380
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
  10. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I'm on finasteride for 45 days now, i'm taking generic brand (FINALO)and it costs 2$ for 30x 1mg tabs in india, i didn't have any side effects should i start again with Minoxidil ?
     
  11. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
  12. Nimatus

    Nimatus Established Member My Regimen

    Joined:
    Jan 1, 2018
    Messages:
    93
    Likes Received:
    21
    Dislikes Received:
    15
    My Regimen:
    My Regimen
    My Regimen
    Minoxidil causes your hair to fall out and then to regrow, but it's messy crap to use so people give up and all it did for them is cause huge hair loss.
    Thinned my hair too, and I gave it up. I was getting a reaction to it, itching all over body and hives so I must be allergic to it also.
     
  13. recedingornot87

    recedingornot87 Senior Member My Regimen

    Joined:
    Aug 20, 2017
    Messages:
    1,170
    Likes Received:
    380
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Yeah if I were you I would get back on minoxidil and continue using finasteride, it is your best shot. My hairloss is actually very similiar to yours and those are the 2 things that im using. Ive been using finasteride for 2.5 months and minoxidil for a month now and so far I am still going below baseline but am hopeful.
     
  14. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Will my hair look same as before if i start using it again ? i don't have any pics before starting minoxidil so i was not sure whether i lost much hair or less hair after stopped using it ..
     
  15. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Will i lose more hair if i stop using it?
     
  16. recedingornot87

    recedingornot87 Senior Member My Regimen

    Joined:
    Aug 20, 2017
    Messages:
    1,170
    Likes Received:
    380
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Its impossible to know until you try.
     
  17. KSA

    KSA Established Member My Regimen

    Joined:
    Jun 15, 2018
    Messages:
    175
    Likes Received:
    92
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Hi there, don’t despair as terrifying as it is. Androenic alopecia is not the sudden loss of hair, instead it’s a gradual miniaturisation. Even if you miniaturise very fast your hair will still have to cycle through. Often androgenic alopecia is accompanied by a synchronized shed or telogen effluvium and kindly note hair growth therapies also cause mass shedding. Don’t worry - you need to give finasteride a year if not two, and try to stay with minoxidil. Since you are in India, I’d recommend the 10% foam by mintop as I found it to be mild and tolerable (I found Tu-gain and other lotions really irritating and also I currently use an alcohol free version that is equally awful). I’ve only used minoxidil nightly for the last 7 years.
    I’m excited for you - I feel like you will regrow quite a bit with finasteride’s support : )
    Never forget, if you’re losing hair you can always regrow it on the right medication for your body. I also recommend partnering with a Dermat who really understands hair loss.
    Xxx
     
    noveau22 likes this.
  18. wolfe1457

    Joined:
    Aug 31, 2018
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thanks a lot friend for replying, i moved to france recently i only carried 6 months supply of Regain i already shaved my head and started applying minoxidil and taking finasteride 1 mg . As you said i will be getting mintop after i finished current supplies
     

Share This Page